MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Catalog Number 10445706
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Has investigated the provided information to determine the cause of the discordant low prothrombin time (pt) patient result generated on the sysmex ca-560 analyzer.The cause of the event is due to improper mixing and handling of the sample.No product non-conformance nor system issue could be identified.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2018-00029 was filed for the same event.
 
Event or Problem Description
A discordant, low prothrombin time (pt) patient result of 13.1 seconds was generated on sysmex ca-560 analyzer.The pt result was not reported to the physician.Quality control was within range.The same sample was repeated twice on the same system and pt results of 32.0 seconds and 31.9 seconds were generated.The pt result of 32.0 seconds was reported to the physician.There are no reports of patient intervention or adverse health consequences due to the discordant pt patient result.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil von behring strasse 76
marburg, 35041
GM  35041
MDR Report Key7310455
Report Number9610806-2018-00030
Device Sequence Number1250730
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2019
Device Catalogue Number10445706
Device Lot Number539378
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1